# SDR AALA20141031004

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 42,766 hours, 17,718 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Condition: Obstructed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT INFLIGHT WHEN TURNING RT WITH MANUAL CONTROL THERE WAS A HESITATION IN ROLL RESPONSE.  AIRPLANE WAS CONTROLLABLE AT ALL TIMES.  AUTOPILOT CONTROL WAS NORMAL.  DIVERTED, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  PERFORMED CARD 27-92-01 FOUND & CORRECTED THE FOLLOWING.  FOUND SAFETY WIRE PIGTAIL INTERFERING WITH AUTOPILOT SERVO ACTUATOR ARM, CORRECTED IAW 20-10-44.  FOUND FAIRLEAD NYLON GROMMET NOT SECURED IN BRACKET.  R & R GROMMETS IAW 51-10-05.  NO BINDING NOTED.
